# SDR 2007UALA00927

- Difficulty date: March 28, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 56,028 hours, 19,352 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR AND R-3 DOOR EXTERIOR EMERGENCY LIGHTS INOP.   [SUP 4-17-07]  RELAMPED L1 DOOR AND R3 DOOR EXTERNAL EEL LIGHTS. OPS CHECK GOOD.
